# SDR USAABA03023

- Difficulty date: April 22, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 4206513
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LGW - FLT 893 - EN ROUTE FRA-PHL, AT APPROXIMATELY 55 N, 020 W, THE LEFT IDG FAULTED AND WOULD NOT RESET.  THE CREW ALSO COLD NOT GET THE APU STARTED.  THE FLIGHT DIVERTED TO LGW.  EN ROUTE TO LGW, THE APU WAS STARTED. FLIGHT LANDED AT LGW WITH NO FURTHER INCIDENT.  MAINTENANCE SWAPPED THE APU AND LEFT IDG GCU'S.  AN ENGINE RUN WAS PERFORMED AND THE LEFT GENERATOR OPERATED NORMALLY, AS DID THE APU GENERATOR.  THE FLIGHT DEPARTED LGW WTH THE APU RUNNING.  EN ROUTE, THE LEFT IDG FAULTED AGAIN.  THE FLIGHT CONTINUED AND LANDED IN PHL WITHOUT FURTHER INCIDENT.  THE FINAL FIX FOR THE APU WAS TO REPLACED THE FUEL FLOW DIVIDER.  THE FINAL FIX FOR THE IDG WAS REPLACING THE IDG WIRING HARNESS, ON WHICH THE WIRE TO PIN N
